# SDR 95ZZZW339

- Difficulty date: March 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N914TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49185
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Sys
- Condition: Req'D Lube
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BOS - AFTER TAKEOFF NOSE LANDING GEAR DID NOT RETRACT.  CYCLED LANDING GEAR, AND NOSE LANDING GEAR RETRACTED.  INSPECTED NOSE LANDING GEAR AND LUBRICATED.  JACKED NOSE LANDING GEAR AND OPERATED NOSE LANDING GEAR SEVERAL TIMES AND ALL OPERATIONS WERE NORMAL.
